# SDR USAA2012080100020

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 70,950 hours, 31,586 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330350
- Part serial: 06014439
- Condition: Faulty
- Location: Waste System
- Part time: 19,110 hours, 8,600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND STARTING NR 1 ENGINE, THE FLIGHT ATTENDANT REPORTED A BURNING SMELL, (ELECTRICAL OR RUBBER).  SHORTLY THEREAFTER, PILOT AND FIRST OFFICER COULD ALSO SMELL IT.  MAINTENANCE REMOVED AND REPLACED THE VACUUM GENERATOR IAW AIRBUS MAINTENANCE MANUAL 38-31-64.
